# SDR FDEA2018102653008

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 113N16352
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING REAR SPA WIGGLE PLATE CRACKED AT WSTA 344 REPLACED WIGGLE PLATE AT WSTA 344 IAW SRM 51-40-02 REV 125.
